We study the regularity of the solution of the regularized electric Maxwell problem in a polygonal domain with data in
@article{ASNSP_2008_5_7_3_455_0, author = {Chikouche, Wided and Nicaise, Serge}, title = {Singularities of {Maxwell's} system in non-hilbertian {Sobolev} spaces}, journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze}, pages = {455--482}, publisher = {Scuola Normale Superiore, Pisa}, volume = {Ser. 5, 7}, number = {3}, year = {2008}, mrnumber = {2466437}, zbl = {1183.35260}, language = {en}, url = {https://www.numdam.org/item/ASNSP_2008_5_7_3_455_0/} }
TY - JOUR AU - Chikouche, Wided AU - Nicaise, Serge TI - Singularities of Maxwell's system in non-hilbertian Sobolev spaces JO - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze PY - 2008 SP - 455 EP - 482 VL - 7 IS - 3 PB - Scuola Normale Superiore, Pisa UR - https://www.numdam.org/item/ASNSP_2008_5_7_3_455_0/ LA - en ID - ASNSP_2008_5_7_3_455_0 ER -
%0 Journal Article %A Chikouche, Wided %A Nicaise, Serge %T Singularities of Maxwell's system in non-hilbertian Sobolev spaces %J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze %D 2008 %P 455-482 %V 7 %N 3 %I Scuola Normale Superiore, Pisa %U https://www.numdam.org/item/ASNSP_2008_5_7_3_455_0/ %G en %F ASNSP_2008_5_7_3_455_0
Chikouche, Wided; Nicaise, Serge. Singularities of Maxwell's system in non-hilbertian Sobolev spaces. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 5, Tome 7 (2008) no. 3, pp. 455-482. https://www.numdam.org/item/ASNSP_2008_5_7_3_455_0/
[1] Estimates near the boundary for solutions of elliptic partial differential equations satisfying general conditions II, Comm. Pure Appl. Math. 17 (1964), 35-92. | MR | Zbl
, and ,
[2]
[3] Vector potentials in three-dimensional nonsmooth domains, Math. Methods Appl. Sci. 21 (1998), 823-864. | MR | Zbl
, , and ,[4] The finite element method with anisotropic mesh grading for elliptic problems in domains with corners and edges, Math. Methods Appl. Sci. 21 (1998), 519-549. | MR | Zbl
and ,
[5] Une caractérisation de l’orthogonal de
[6] Résolution of the Maxwell equations in a domain with reentrant corners, RAIRO Modél. Math. Anal. Numér. 32 (1998), 359-389. | Numdam | MR | Zbl
, and ,
[7]
[8] On the main singularities of the electric component of the electro-magnetic field in regions with screens, St. Petersburg Math. J. 5 (1993), 125-139. | MR | Zbl
and ,
[9] Somme d’opérateurs et régularité
[10] A remark on the regularity of solutions of Maxwell's equations on Lipschitz domains, Math. Methods Appl. Sci. 12 (1990), 365-368. | MR | Zbl
[11] Singularities of electromagnetic fields in polyhedral domains Arch. Ration. Mech. Anal. 151 (2000), 221-276. | MR | Zbl
and ,[12] Somme d'opérateurs linéaires et équations différentielles opérationnelles, J. Math. Pures Appl., Ser. IX, 54 (1975), 305-387. | MR | Zbl
and ,[13] On the closedness of the sum of two closed operators, Math. Z. 196 (1987), 189-201. | MR | Zbl
and ,[14] “Finite Element Methods for Navier-Stokes Equations, Theory and Algorithms”, Vol. 5, Springer Series in Computational Mathematics, Springer, Berlin, 1986. | Zbl
and ,[15] “Elliptic Problems in Nonsmooth Domains”, Vol. 24, Monographs and Studies in Mathematics, Pitman, Boston-London-Melbourne, 1985. | MR | Zbl
,[16] On the existence, uniqueness, and finite element approximation of solutions of the equations of stationary,incompressible magnetohydrodynamics, Math. Comp. 56 (1991), 523-563. | MR | Zbl
, and ,
[17] Estimates in
[18] Espace
[19] “ Polygonal Interface Problems”, Vol. 39, Methoden und Verfahren der mathematischen Physik, Peter Lang GmbH, Europäischer Verlag der Wissenschaften, Frankfurt/M., 1993. | MR | Zbl
,[20] Edge elements on anisotropic meshes and approximation of the Maxwell equations, SIAM J. Numer. Anal. 39 (2001), 784-816(electronic). | MR | Zbl
,[21] A local compactness theorem for Maxwell's equations, Math. Methods Appl. Sci. 2 (1980), 12-25. | MR | Zbl